International Scientific Journal

Authors of this Paper

External Links


In this paper, we solve the variant Boussinesq equation by the modified variational iteration method. The approximate solutions to the initial value problems of the variant Boussinesq equation are provided, and compared with the exact solutions. Numerical experiments show that the modified variational iteration method is efficient for solving the variant Boussinesq equation.
PAPER REVISED: 2015-04-05
PAPER ACCEPTED: 2015-04-25
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2015, VOLUME 19, ISSUE Issue 4, PAGES [1195 - 1199]
  1. Whitham, G. B., Linear and Nonlinear Wave, John Wiley and Sons, New York, USA, 1974
  2. Krishman, E. V., An Exact Solution of Classical Boussinesq Equation, Journal of the Physical Society of Japan, 51 (1982), 8, pp. 2391-2392
  3. Sachs, R. L., On the Integrable Variant of the Boussinesq System: Painleve Property, Rational Solutions, a Related Many-Body System, and Equivalence with the AKNS Hierarchy. Physica D: Nonlinear Phenomena, 30 (1988), 1, pp. 1-27
  4. Wang, M. L., Solitary Wave Solutions for Variant Boussinesq Equations, Physics Letters A, 199 (1995), 3, pp. 169-172
  5. Wu, X.-H., He, J.-H., Exp-Function Method and Its Application to Nonlinear Equations, Chaos, Soliton and Fractals, 38 (2008), 3, pp. 903-910
  6. Jabbaria, A., et al., Analytical Solution of Variant Boussinesq Equations, Mathematical Methods in the Applied Sciences, 37 (2014), 6, pp. 931-936
  7. Yomba, E., The Extended Fan's Sub-Equation Method and Its Application to KdV-MKdV, BKK, and Variant Boussinesq Equations, Physics Letters A, 336 (2005), 6, pp. 463-476
  8. Yuan, Y., et al., Bifurcations of Travelling Wave Solutions in Variant Boussinesq Equation, Applied Mathematics and Mechanics, 27 (2006), 6, pp. 716-726
  9. Fan, E., Hon, Y.-C., A Series of Travelling Wave Solutions for Two Variant Boussinesq Equations in Shallow Water Waves, Chaos, Soliton and Fractals, 15 (2003), 3, pp. 559-566
  10. Abassy, T. A., et al., Toward a Modified Variational Iteration Method, Journal of Computational and Applied Mathematics, 207 (2007), 1, pp. 137-147
  11. He, J.-H., Variational Iteration Method for Delay Differential Equations, Communications in Nonlinear Science and Numerical Simulation, 2 (1997), 4, pp. 235-236
  12. He, J.-H., Variational Iteration Method - a Kind of Non-Linear Analytical Technique: Some Examples, International Journal of Non-Linear Mechanics, 34 (1999), 4, pp. 699-708
  13. He, J.-H., Approximate Solution of Nonlinear Differential Equations with Convolution Product Nonlinearities, Computer Methods in Applied Mechanics and Engineering, 167 (1998), 1-2, pp. 69-73
  14. He, J.-H., Wu, X.-H, Construction of Solitary Solution and Compacton-Like Solution by Variational Iteration Method, Chaos, Solitons & Fractals, 29 (2006), 1, pp. 108-113

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence